my mother is 89yrs has dementia is on quitiapine 25mg. 1tb morning 1 afternoon 2 bedtime can this pill leave an after taste in her mouth as she is saying everything tastes horrible.
Quetiapine (Seroquel) doesn't usually cause a bad taste; however, it does cause HORRIBLE dry mouth. I would suggest making sure she has plenty of water to sip on and even hard candy to suck on throughout the day if she is able to do so. That will help greatly with whatI am guessing she is identifying as a bad taste. Hope this helps.
- Quetiapine Information for Consumers
- Quetiapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quetiapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Apr 2011 • 2 answers
Posted 27 May 2011 • 3 answers
Posted 27 Oct 2012 • 1 answer
Posted 24 Aug 2013 • 1 answer
Posted 9 Jan 2015 • 2 answers